Well my second chemo came and went. This time Avastin was added to the chemo-cocktail infusion. A week later the dreaded butt burn crept up. So I guess avastin is the culprit in the old hiney hurt. Going to the bathroom nearly brings on tears, and that happens many times a day. I have to watch myself carefully, as the medicine will make me bleed excessively if I get cut. I wear gloves when I do anything, which isn't much, though.
Other than that I'm recovering well between infusions. There are 3 days of ball and chain, with massive sweating. Then there are 4 or 5 days of sleeping or wishing I could sleep and wishing I wasn't so sleepy. The next week I slowly recover to my old, fatigued self (but now with lingering rear blowouts).
I feel better and happier during the times I can get out and piddle around in the yard. The place is on track to what I have wanted it to be over the last 5 years. I finally have it pretty well cleaned up and nice to look at. The cool mornings are a great time to get out there with a cup of coffee and sit on the patio watching the bees and hummingbirds pollinate.
It's Saturday night. I'll do my usual and put on a movie or some music videos and fall asleep watching them. Until next time-